# SDR FDEA201402180352

- Difficulty date: February 18, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 66,958 hours, 11,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PUSH TO TEST LIGHT INOPERATIVE.  R & R L1 SLIDE & CONTAINER ASSEMBLY IAW AMM 25-61-01-4.
